# SDR HNAA2020090300252

- Difficulty date: September 2, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Pneumatic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK DURING CLIMB OUT, CREW C/W QRH, MSG EXTINGUISHED. MAINTENANCE: MELED   02SEP20  17:58  MKE  C24601  36-1-1 ENGINE BLEED SYSTEMS.
